Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 42, NWS Honolulu, HI

August 31, 2012

NWS Honolulu, HI issued this small craft advisory at Aug 31, 2012, 1:07 PM HST. It took effect at Aug 31, 2012, 2:00 PM HST. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Aug 31, 2012, 1:07 PM HST (23:07 UTC)
In effect from
Aug 31, 2012, 2:00 PM HST
Expired
Sep 6, 2012, 3:30 PM HST
In force
6 days
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WHHW70 PHFO 312307
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
107 PM HST FRI AUG 31 2012

...LOCALLY STRONG TRADE WINDS...

.STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL
BRING LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE
WINDS ARE ACCELERATED BY ISLAND TERRAIN. 

PHZ119>121-123-124-011215-
/O.NEW.PHFO.SC.Y.0042.120901T0000Z-120904T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
107 PM HST FRI AUG 31 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...TRADE WINDS TO 25 KNOTS...WITH LOCALIZED GUSTS
  UP TO 35 KNOTS. SHORT PERIOD WIND WAVES BUILDING TO 7 TO 10
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
17 follow-up statements
477 
WHHW70 PHFO 010128
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 PM HST FRI AUG 31 2012

...LOCALLY STRONG TRADE WINDS...

.STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL
BRING LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE
WINDS ARE ACCELERATED BY ISLAND TERRAIN.

PHZ119>121-123-124-011430-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
328 PM HST FRI AUG 31 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...TRADE WINDS TO 25 KNOTS...WITH LOCALIZED 
  GUSTS UP TO 35 KNOTS. SHORT PERIOD WIND WAVES BUILDING TO 7 TO 
  10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
256 
WHHW70 PHFO 011330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SAT SEP 1 2012

...LOCALLY STRONG TRADE WINDS...

.STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL
BRING LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE
WINDS ARE ACCELERATED BY ISLAND TERRAIN.

PHZ119>121-123-124-020230-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...NORTHEAST AND EAST WINDS TO 25 KNOTS...WITH
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
606 
WHHW70 PHFO 020135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST SAT SEP 1 2012

...LOCALLY STRONG TRADE WINDS ACROSS PORTIONS OF THE HAWAIIAN
COASTAL WATERS...

.STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL
BRING LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE
WINDS ARE ACCELERATED BY ISLAND TERRAIN.

PHZ119>121-123-124-020945-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 PM HST SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

* WINDS AND SEAS...NORTHEAST AND EAST WINDS TO 25 KNOTS...WITH
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
755 
WHHW70 PHFO 020736
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
936 PM HST SAT SEP 1 2012

...LOCALLY STRONG TRADE WINDS ACROSS PORTIONS OF THE HAWAIIAN
COASTAL WATERS...

.STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL
BRING LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE
WINDS ARE ACCELERATED BY ISLAND TERRAIN.

PHZ119>121-123-124-022045-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
936 PM HST SAT SEP 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...NORTHEAST AND EAST WINDS TO 25 KNOTS...WITH 
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
806 
WHHW70 PHFO 021329
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 AM HST SUN SEP 2 2012

...LOCALLY STRONG TRADE WINDS CONTINUING ACROSS PARTS OF THE
HAWAIIAN COASTAL WATERS...

.A STRONG HIGH PRESSURE AREA NORTH OF THE ISLANDS WILL GENERATE
LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS
ARE ACCELERATED BY ISLAND TERRAIN.

PHZ119>121-123-124-030230-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
329 AM HST SUN SEP 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS AND SEAS...NORTHEAST AND EAST WINDS TO 25 KNOTS...WITH 
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
381 
WHHW70 PHFO 021842
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
842 AM HST SUN SEP 2 2012

...LOCALLY STRONG TRADE WINDS CONTINUING ACROSS MOST OF THE HAWAIIAN
COASTAL WATERS...

.A STRONG HIGH PRESSURE AREA NORTHEAST OF THE ISLANDS WILL GENERATE
LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE THE WINDS
ARE ACCELERATED BY ISLAND TERRAIN.

PHZ113>118-030745-
/O.EXB.PHFO.SC.Y.0042.000000T0000Z-120903T1600Z/
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
842 AM HST SUN SEP 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER
  LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ119>121-123-124-030745-
/O.EXT.PHFO.SC.Y.0042.000000T0000Z-120904T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
842 AM HST SUN SEP 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY.

* WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH HIGHER
  LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
534 
WHHW70 PHFO 030142
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
342 PM HST SUN SEP 2 2012

...LOCALLY STRONG TRADE WINDS CONTINUING ACROSS MOST OF THE
HAWAIIAN COASTAL WATERS...

.A STRONG HIGH PRESSURE AREA NORTHEAST OF THE ISLANDS WILL
GENERATE LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE
THE WINDS ARE ACCELERATED BY ISLAND TERRAIN.

PHZ119>121-123-124-031445-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
342 PM HST SUN SEP 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH 
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ113>118-031445-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120903T1600Z/
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
342 PM HST SUN SEP 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH 
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BURKE
585 
WHHW70 PHFO 030731
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
931 PM HST SUN SEP 2 2012

...LOCALLY STRONG TRADE WINDS CONTINUING ACROSS MOST OF THE
HAWAIIAN COASTAL WATERS...

.A STRONG HIGH PRESSURE AREA NORTHEAST OF THE ISLANDS WILL
GENERATE LOCALLY STRONG TRADE WINDS...ESPECIALLY IN AREAS WHERE
THE WINDS ARE ACCELERATED BY ISLAND TERRAIN.

PHZ119>121-123-124-032045-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
931 PM HST SUN SEP 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH 
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ113>118-031600-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120903T1600Z/
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
931 PM HST SUN SEP 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH 
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
054 
WHHW70 PHFO 031329
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
329 AM HST MON SEP 3 2012

...LOCALLY STRONG TRADE WINDS CONTINUING ACROSS MOST OF THE
HAWAIIAN COASTAL WATERS...

.A STRONG...PERSISTENT...HIGH PRESSURE AREA NORTH OF THE ISLANDS
WILL GENERATE LOCALLY STRONG TRADE WINDS AROUND THE ISLANDS. 

PHZ110-111-040230-
/O.EXB.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-
329 AM HST MON SEP 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PHZ113>118-040230-
/O.EXT.PHFO.SC.Y.0042.000000T0000Z-120904T0400Z/
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-
329 AM HST MON SEP 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH 
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PHZ119>121-123-124-040230-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120904T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
329 AM HST MON SEP 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST TUESDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS TO 25 KNOTS...WITH 
  HIGHER LOCALIZED GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
750 
WHHW70 PHFO 031954
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
954 AM HST MON SEP 3 2012

...STRONG TRADE WINDS...

.STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL
SUPPORT STRONG TRADE WINDS FOR AT LEAST THE NEXT COUPLE OF DAYS.

PHZ112-122-040900-
/O.EXB.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/
KAUAI LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
954 AM HST MON SEP 3 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS...WITH HIGHER GUSTS.
  SHORT PERIOD WIND WAVES OF 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110-111-113>121-123-124-040900-
/O.EXT.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
954 AM HST MON SEP 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS.
  SHORT PERIOD WIND WAVES OF 7 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
878 
WHHW70 PHFO 040113
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
313 PM HST MON SEP 3 2012

...STRONG TRADE WINDS...

.STRENGTHENING HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL
SUPPORT STRONG TRADE WINDS INTO WEDNESDAY.

PHZ110>124-041415-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
313 PM HST MON SEP 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER 
  GUSTS. SHORT PERIOD WIND WAVES OF 7 TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
241 
WHHW70 PHFO 041346
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
346 AM HST TUE SEP 4 2012

...STRONG TRADE WINDS...

.HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL SUPPORT STRONG
TRADE WINDS THROUGH WEDNESDAY.

PHZ110>124-050300-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-MAALAEA BAY-PAILOLO CHANNEL-
ALENUIHAHA CHANNEL-BIG ISLAND WINDWARD WATERS-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
346 AM HST TUE SEP 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS UP TO 30 KNOTS...WITH HIGHER GUSTS.
  SHORT PERIOD WIND WAVES OF 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

CRAIG
193 
WHHW70 PHFO 050128
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 PM HST TUE SEP 4 2012

...STRONG TRADE WINDS CONTINUE...

.STRONG HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS WILL BEGIN TO
WEAKEN WEDNESDAY NIGHT AND THURSDAY. 

PHZ119>121-123-124-051430-
/O.EXT.PHFO.SC.Y.0042.000000T0000Z-120907T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
328 PM HST TUE SEP 4 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST
THURSDAY. 

* WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS.
  SHORT PERIOD WIND WAVES OF 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

PHZ110>118-122-051430-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
328 PM HST TUE SEP 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST
WEDNESDAY. 

* WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS...WITH HIGHER GUSTS.
  SHORT PERIOD WIND WAVES OF 7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
497 
WHHW70 PHFO 051354
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
354 AM HST WED SEP 5 2012

...STRONG TRADE WINDS NOW ONLY OVER THE TYPICALLY WINDY WATERS
AROUND MAUI AND THE BIG ISLAND...

PHZ110>118-122-051500-
/O.CAN.PHFO.SC.Y.0042.000000T0000Z-120905T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS-
MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS-
354 AM HST WED SEP 5 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

PHZ119>121-123-124-060300-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120907T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
354 AM HST WED SEP 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY
FOR THE TYPICALLY WINDY WATERS AROUND MAUI AND THE BIG ISLAND.

* WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER 
  GUSTS. SHORT PERIOD WIND WAVES OF 8 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

CRAIG
004 
WHHW70 PHFO 060124
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
324 PM HST WED SEP 5 2012

...STRONG TRADE WINDS TO PERSIST INTO THURSDAY ACROSS TYPICALLY WINDY
WATERS AROUND MAUI AND THE BIG ISLAND...

PHZ119>121-123-124-061430-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120907T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
324 PM HST WED SEP 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY.

* WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS AND ROUGH SEAS 7 TO
  10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
239 
WHHW70 PHFO 061328
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 AM HST THU SEP 6 2012

...STRONG TRADE WINDS TO PERSIST TODAY OVER WATERS AROUND MAUI 
AND HAWAII...

PHZ119>121-123-124-070230-
/O.CON.PHFO.SC.Y.0042.000000T0000Z-120907T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
328 AM HST THU SEP 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EAST WINDS UP TO 25 KNOTS AND ROUGH SEAS 7 TO 
  10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BIRCHARD
862 
WHHW70 PHFO 070130
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 PM HST THU SEP 6 2012

PHZ119>121-123-124-070230-
/O.CAN.PHFO.SC.Y.0042.000000T0000Z-120907T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 PM HST THU SEP 6 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 9:58 AM HST, 3 hours 9 minutes earlier.

Area forecast discussion, Aug 31, 9:58 AM HST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
958 AM HST FRI AUG 31 2012

.SYNOPSIS...
TRADE WINDS WILL PREVAIL THROUGH NEXT WEEK WITH A SLIGHT INCREASE
FOR THE HOLIDAY WEEKEND. RAINFALL WILL REMAIN FOCUSED ON WINDWARD
TERRAIN. THE KONA SLOPES OF THE BIG ISLAND WILL SEE AFTERNOON CLOUDS
AND SHOWERS.

&&

.DISCUSSION...

THE ATMOSPHERE OVER THE ALOHA STATE IS BECOMING MORE STABLE AS AN
UPPER LOW MOVES AWAY TO THE NORTH...AND AN UPPER RIDGE MOVES IN
FROM THE EAST. THE RIDGE WILL STRENGTHEN AND LOWER THE TRADE WIND
INVERSION WHILE KEEPING A CAP ON CLOUD TOP HEIGHTS...AND
RAINFALL...INTO NEXT WEEK. ESTIMATED PRECIPITABLE WATER VALUES
EAST OF THE STATE SHOW DRIER THAN NORMAL AIR UPSTREAM OF THE
ISLANDS. THE INCREASED STABILITY AND DRIER AIR WILL RELEGATE SHOWERS
TO THE WINDWARD SLOPES WITH A LOW CHANCE OF RAINFALL SPREADING OVER
THE SMALLER ISLAND LEEWARD LOCATIONS. THE BIG ISLAND KONA SLOPES
WILL CONTINUE TO SEE AFTERNOON CLOUDS AND BRIEF SHOWERS AS DAYTIME
HEATING AND SEA BREEZES KICK-IN BY LATE MORNING.

HIGH PRESSURE FAR NORTH OF THE STATE IS SLOWLY INCREASING IN
STRENGTH...AND TRADE WINDS ARE EXPECTED TO INCREASE AS WELL. OVER
THE WEEKEND...TRADES WILL BUMP UP FROM MODERATE TO FRESH LEVELS
WITH GUSTY WINDS THROUGH THE MORE EXPOSED AREAS.

&&

.AVIATION...
GRADUALLY STRENGTHENING TRADES WILL KEEP SHRA AND ISOL MVFR
CONDITIONS FOCUSED ALG WINDWARD TERRAIN. VFR CONDITIONS ARE
EXPECTED OTHERWISE TODAY. AIRMET TANGO FOR LLVL MOD LEE TURB DUE
TO WINDS MAY BE POSTED AT SOME POINT IN THE NEXT 24 HOURS...BUT
CURRENTLY NO AIRMETS IN EFFECT.

&&

.MARINE...
THE CURRENT SMALL SOUTH SWELL WILL FADE TODAY AND SATURDAY. FOR
SURF... EXPECT THE BEST SIZE AND CONSISTENCY EARLY...MAINLY FOR
THE CHANNEL ENTRANCES. BEYOND THIS...ONLY SMALL MID-PERIOD
SOUTHEAST SWELL IS EXPECTED OFF THE SOUTHERN HEMI TRADE BELT. THE
NORTH PACIFIC IS BEGINNING TO SHOW SIGNS OF LIFE. GUIDANCE IS
SUGGESTING A FEW GALE FORCE LOWS DEVELOPING IN THE VICINITY OF THE
ALEUTIANS/BERING SEA BEGINNING THIS WEEKEND. THIS COULD PRODUCE
SOME SMALL NORTHWEST SWELL BEGINNING AROUND THE 6TH.

THE WINDIER COASTAL ZONES AROUND THE BIG ISLAND AND MAUI ARE ON THE
BORDERLINE FOR SMALL CRAFT ADVISORY TODAY...AND WINDS LOOK TO
INCREASE ENOUGH TONIGHT TO REACH CRITERIA.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

MORRISON

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.